The Specialist Found A Link Between Pain Relievers And Stroke

The Specialist Found A Link Between Pain Relievers And Stroke
The Specialist Found A Link Between Pain Relievers And Stroke

Video: The Specialist Found A Link Between Pain Relievers And Stroke

Отличия серверных жестких дисков от десктопных
Video: The Science of Pain Management 2023, February
Anonim

Doctor and well-known TV presenter Alexander Myasnikov warned the Russians about the mortal danger that awaits them when taking certain medications.

Image
Image

Myasnikov believes that the use of non-steroidal anti-inflammatory drugs as pain relievers can adversely affect health and lead to complications. Even a lethal outcome is not excluded. In particular, according to the doctor, these drugs have a negative effect on the stomach.

In general, any medicine can be harmful if taken in unlimited quantities. For example, in older people, painkillers can cause an exacerbation of cardiovascular diseases, the specialist noted on the air of the Russia 1 TV channel.

“Most of all they affect the stomach: excessive intake can lead to ulcers and cause severe bleeding. Non-steroidal anti-inflammatory drugs are considered the main cause of heart attacks and strokes and are prohibited for the elderly and people with cardiovascular diseases, "RIA Novosti quoted Myasnikov as saying.

Popular by topic